Taj Worldwide | Taj Group | Media | Career | FAQs | Feedback | contact us
 
Taj Logo

 
Quality Medicines Api Generic Manufacturing For Doctors Brands Newsroom

PRODUCT LIST FOR ISRAEL MARKET: (products from Taj Pharmaceuticals Limited) INDIAISRAEL MARKET  (Products from Taj Pharmaceuticals Limited) INDIA

|1  |  

 

    

  GENERIC NAME PRODUCT DETAILS EXPIRY

  PRODUCT LIST FOR ISRAEL MARKET: (products from Taj Pharmaceuticals Limited) INDIAISRAEL MARKET  (Products from Taj Pharmaceuticals Limited) INDIA   ISRAEL MARKET  (Products from Taj Pharmaceuticals Limited) INDIA >>Paracetamol,Pseudoephedrine HCL Chlorpeniramine Maleate Tablets

 

Generic Name: Paracetamol, Pseudoephedrine HCL, Chlorpeniramine Maleate

Active Ingredients: Paracetamol ,Pseudoephedrine HCL, Chlopheniramine maleate  

COMPOSITION: Each tablet contains paracetamol 500 mg, pseudoephedrine hydrochloride 25 mg and chlorpheniramine maleate 2 mg.



PHARMACOLOGICAL CLASSIFICATION: Preparations for the common cold including nasal decongestants and antihistaminics.

PHARMACOLOGICAL ACTION :Tablet has decongestant, analgesic, antipyretic and antihistaminic properties.

INDICATION :

Short term relief of symptoms of the common cold, hayfever or other nasal allergies such as minor aches and pains, headache and fever, nasal stuffiness, runny nose, sneezing, itchy and watery eyes.

CONTRA-INDICATIONS :
Hypersensitivity to any of the ingredients.
Paracetamol should not be used in patients with severe liver disease.
Do not use this product if you are being treated with monoamine oxidase inhibitors, or within two weeks of stopping treatment with these medications.
Pseudoephedrine hydrochloride should not be used in patients suffering from any of the following: heart disease (especially coronary insufficiency or arrhythmias), high blood pressure (hypertension), an overactive thyroid gland (hyperthyroidism), tumour of the adrenal gland (phaeochromocytoma), raised intraocular pressure (closed-angle glaucoma) and diabetes mellitus. Pseudoephedrine hydrochloride should be avoided in patients receiving chloroform, cyclopropane, halothane or other halogenated anaesthetics.
Pregnancy and lactation.

WARNINGS:
Taking more than the recommended dose may cause severe liver damage.
Patients suffering from liver or kidney disease should take paracetamol only if instructed to do so by a doctor.
This medicine may lead to drowsiness and impaired concentration, which may be aggravated by simultaneous intake of alcohol or other agents which slow down the nervous system activity. Patients should be warned against taking charge of vehicles or machinery or performing potentially dangerous tasks where loss of concentration may lead to accidents.
Consult your doctor if no relief is obtained with the recommended dosage. Do not use continuously for longer than 10 days without consulting a doctor.

DOSAGE AND DIRECTIONS FOR USE :
Do not exceed the stated dose.
Adults and children over 12 years: Two tablets every 6 hours - 8 hours. Do not exceed 8 tablets in 24 hours.
Not recommended for children under 12 years of age.

SIDE-EFFECTS AND SPECIAL PRECAUTIONS:
Paracetamol may cause pancreatitis, allergic reactions in the form of a rash or blood disorders (including neutropenia, pancytopenia, leucopenia, agranulocytosis and thrombocytopenia). These should disappear on stopping the treatment. The rash usually appears as red areas or allergic wheals, and may be accompanied by fever and involvement of the mucous membranes.
The most common side-effect due to chlorpheniramine is sedation varying from slight drowsiness to deep sleep, including lassitude, dizziness, and inco-ordination. Paradoxical central nervous system stimulation may occur especially in children, with insomnia, nervousness, euphoria, irritability, tremors, and less frequently, nightmares, hallucinations, and convulsions.
Other side effects may include dry mouth; thickened respiratory tract secretions and tightness of the chest, blurred vision, urinary difficulty and retention, constipation and increased gastric reflux. In addition, gastro-intestinal disturbances may occur such as nausea, vomiting, diarrhoea or epigastric pain.
Hypersensitivity reactions may occur. Blood disorders including agranulocytosis, leucopenia, haemolytic anaemia and thrombocytopenia, have been reported. Other less frequently reported side-effects include hypotension, tinnitus, headache and paraesthesias.
Chloropheniramine should be given with care to patients with glaucoma, urinary retention, prostatic hypertrophy or pyloroduodenal obstruction. Caution is advised in patients with epilepsy and severe cardiovascular disorders.
Chlorpheniramine may enhance the sedative effect of central nervous system depressants including alcohol, barbiturates, hypnotic, analgesics, sedatives and tranquillisers. Care should be taken when taking medicines containing tricyclic anti-depressants or atropine together.
Elderly patients are more susceptible to the central nervous system depressant and lowering of blood pressure effects even at dose quantities effective for treatment.
The warning signs of damage caused by ototoxic medicines may be masked by chlorpheniramine.
Other central nervous system depressants, such as alcohol, barbiturates, hyponotics, narcotic analgesics, sedatives and tranquillisers, if taken together will increase the chance of sedation. Be careful when taking medicines containing tricyclic anti-depressants or atropine together.
Pseudoephedrine hydrochloride may cause giddiness, headache, nausea, vomiting, sweating, thirst, rapid or irregular heart beat (tachycardia, ventricular arrhythmia), pain in front of the heart (precordial pain), palpitations, raised blood pressure (hypertension), micturition, difficulty in urination, muscular weakness, tremors, anxiety, restlessness and inability to sleep, fear, confusion, psychotic states, reduced appetite, dyspnoea, sweating, hypersalivation, altered metabolism including disturbance in glucose metabolism. Tolerance with dependence may occur after continued use.
The effects of pseudoephedrine hydrochloride are lessened by medicines containing guanethidine, reserpine, methyldopa and may be diminished or enhanced by tricyclic antidepressants. It may increase the possibility of irregular heart beat in patients taking digitalis.
Pseudoephedrine may increase blood pressure and therefore special care is advisable in patients receiving antihypertensive therapy.

KNOWN SYMPTOMS OF OVERDOSAGE AND PARTICULARS OF ITS TREATMENT
Paracetamol:
At first (during the first 24 hours), a patient who has taken a large overdose of this medicine may be pale and nauseous, and begin to vomit, have a lack of appetite, and stomach pain. Symptoms during the first two days of severe poisoning do not reflect the potential seriousness of the overdosage. Liver, kidney or heart damage may all result from paracetamol overdose. Specialised treatment is essential as soon as possible.


Information for the doctor:
Initial symptoms in the first 24 hours are nausea, vomiting, anorexia, and abdominal pain and these may persist for a week or more. Liver injury may become apparent from 12 to 48 hours after ingestion and may manifest by metabolic acidosis, abnormalities of glucose metabolism, elevation of serum transaminase and lactic dehydrogenase activity, increased serum bilirubin concentration and prolongation of prothrombin time. The liver damage may progress to encephalopathy, coma and death. Cerebral oedema, cardiac arrythmias and non-specific myocardial depression have also occurred. Acute renal failure with acute tubular necrosis may develop even in the absence of severe liver damage.
Prompt treatment is essential. Any patient who has ingested about 7,5 g of paracetamol in the preceding 4 hours should undergo gastric lavage. Specific therapy with an antidote such as acetylcysteine or methionine may be necessary. If decided upon, acetylcysteine should be administered intravenously as soon as possible. Acetylcysteine is effective if administered within 8 hours of overdosage.
Orally: 140 mg/kg as a 5% solution initially, followed by a 70 mg/kg solution every 4 hours for 17 doses.
Chlorpheniramine maleate:
Overdosage with chlorpheniramine may be fatal especially in infants and children in whom the main symptoms are central nervous system stimulation and antimuscarinic effects, including ataxia, excitement, hallucinations, muscle tremor, convulsions, dilated pupils, dry mouth, flushed face and hyperpyrexia. Deepening coma, cardiorespiratory collapse, and death may occur within 18 hours. In adults the usual symptoms are central nervous depression with drowsiness, coma and convulsions. Hypotension may also occur.
Pseudoephedrine hydrochloride:
Symptoms from pseudoephedrine hydrochloride overdose consist most often of anxiety, increased rate of heart beat and/or high blood pressure. Symptoms usually appear within 4 to 8 hours of being taken.
Treatment is symptomatic and supportive.

STORAGE INSTRUCTIONS:
Store below 25C. Protect from light. Keep out of reach of children.
Throw away any medication that is outdated or no longer needed. Talk to your pharmacist about the proper disposal of your medication.


PARACETAMOL, PSEUDOEPHEDRINE HCl, CHLORPENIRAMINE MALEATE  TABLETS: (from Taj Pharmaceuticals Limited) INDIA

**** ALL PRODUCTS ARE ONLY AVAILABLE ON GENERIC NAME.



BENACOLD & REXAFED ARE THE REGISTRED BRANDS OF TAJ GROUP- PHARMA DIVISION

Taj Pharmaceuticals logo  Copyright 2004-2011 Taj Pharmaceuticals Limited. All rights reserved. Legal Notice

The products discussed herein may have different product labeling in different countries. The product information provided in this site is intended only for the residents of India.

                    
**** NOTE.

23 PRODUCTS EXCLUSIVE FOR ISRAEL MARKET

 DOWNLOAD PRODUCT LIST

PARACETAMOL, PSEUDOEPHEDRINE HCl, CHLORPENIRAMINE MALEATE  TABLETS: (from Taj Pharmaceuticals Limited) INDIA

 |  1  |  


Any Queries / Know more about Generics Medicines write us :
 
   Information about Generic Medicines   career
   Information about Manufacturing   career
 

                           Pharmaceuticals Products | Diseases | Generic Index | Taj Generic | API | Manufacturing                        Pharmacological Index | Generic Medicines | PDF Download | DOC Download
Brochures Download | API Manufacturing |
Virtual Tour of Plants


Paracetamol, Pseudoephedrine HCL, Chlorpeniramine Maleate Tablets

PARACETAMOL, PSEUDOEPHEDRINE HCl, CHLORPENIRAMINE MALEATE  TABLETS: (from Taj Pharmaceuticals Limited) INDIA

PARACETAMOL, PSEUDOEPHEDRINE HCl, CHLORPENIRAMINE MALEATE  TABLETS: (from Taj Pharmaceuticals Limited) INDIA

Injections Products

Artemotial icon Artemotial is concentrated in parasitized erythrocytes. The functional group responsible for anti-malarial activity of α / β arteether is endoperoxide bridge. more...

Benotol icon Benotol used in the ear to help relieve the pain, swelling, and congestion of some ear infections more...

Cleodin iconCleodin  an antibiotic or anti-infective. It treats serious blood, bone, joint, lung, urinary tract, or pelvic infections more...

Defloxine iconDefloxine kills certain bacteria or stops their growth. It treats urinary tract, prostate, skin, urinary and respiratory tract infections, as well as certain sexually transmitted diseases more...

Deca duralin iconDeca Duralin has for a long time been the drug of choice for bodybuilders and strength athletes because of its ability to quickly add muscle, decrease body fat levels and relieve joint problems. more...

And Many More Injections Products


 
PARACETAMOL, PSEUDOEPHEDRINE HCl, CHLORPENIRAMINE MALEATE  TABLETS: (from Taj Pharmaceuticals Limited) INDIA


 

 

 

           
 Print page   Send by mail
 

 



 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 


 

 

 

 

 

 

 


 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

  Generics Index  
 

 
PRODUCTS

 
 
 
   
  india flag
  The Taj Pharmaceuticals Limited (Taj Group) has operations in every major international market
    AFRICA
  ASIA PACIFIC
  EUROPE
  MIDDLE EAST
  THAILAND
  BANGLADESH
  NORTH AMERICA
  SOUTH AMERICA
  RUSSIA
  NEWZELAND
  UNITED KINGDOM
 

 

`

PARACETAMOL, PSEUDOEPHEDRINE HCl, CHLORPENIRAMINE MALEATE  TABLETS: (from Taj Pharmaceuticals Limited) INDIA

ISRAEL MARKET  (Products from Taj Pharmaceuticals Limited) INDIA ISRAEL MARKET  (Products from Taj Pharmaceuticals Limited) INDIA
ISRAEL MARKET  (Products from Taj Pharmaceuticals Limited) INDIA
 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 
 www.tajpharma.com

   

   

About Taj

Company

Products Diseases Health Divisions Media R & D Sustainability
Figure & Reports Investors

Countries

Brochure E-mail us Export & Import
Vacancies | C & F Agency | Distributor | Group Companies | History | Enquire Form | Countries | Pharma Technology
 Contact | Sitemap | User Terms and Conditions | Privacy and Cookie Statement